# SDR 2005FA0000028

- Difficulty date: January 21, 2005
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N932AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0198
- Aircraft time: 840 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bearing
- Part number: 2057000103
- Condition: Loose
- Location: Lt Wing
- Part time: 840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A) BEARING IN LT WING FOUND LOOSE WITH .0625 INCH PLAY UP AND DOWN. NO PLAY FORE AND AFT. PASTE FROM BEARING ATTACH FOUND LOOSE IN WING BAY. REMOVED BEARING AND FOUND NO DAMAGE TO END RIB. FOUND WITH WING OFF DURING 1000 HOUR INSPECTION.
